# SDR AALA201901152007

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 79,016 hours, 9,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: No Test
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR AMBER TEST LIGHT SLOW TO FULLY ILLUMINATE DURING EPAS BATTERY OPERATIONAL TEST IAW AMM 52-11-20-700-803-002.  REPLACED THE BATTERY PACK IAW 52-11-20.  OPS CHECKED NORMAL.
